Universal Hip
Patent #7,169,185 and #7,547,328

Workshop Information

This two day workshop for veterinary orthopedic surgeons teaches proper technique for use of the Universal Hip system, focusing on preoperative planning, surgical technique, and clinical follow-up. The workshop includes classroom lecture, discussion, and wet lab, providing an opportunity to use the instruments to gain an understanding of the surgical objectives.

Workshop Agenda

DAY ONE

TIME

SUBJECT

8:00 - 8:15 a.m. Introduction & Welcome
  • Attendees Introduction
  • Workshop Objectives
8:15 – 8:30 a.m. System Overview and Design Rationale BFX/CFX
8:30 – 9:00 a.m. Patient Evaluation
9:00 – 9:30 a.m. Pre-op Radiographic Templating

9:30 – 9:45 a.m. (15 Min)

BREAK

9:45 – 10:15 a.m. Surgical Approach
10:15 – 11:15 a.m Stem Surgical Technique
11:15 – 12:45 p.m. Cadaver Bones Lab: Femoral Preparation

12:45 – 1:30 p.m. (45 Min)

LUNCH (Catered on Site)

1:30 – 2:15 p.m. Cup Surgical Technique
2:15 – 3:45 p.m. Cadaver Bones Lab: Acetabular Preparation

3:45 – 4:00 p.m. (15 Min)

BREAK

4:00 – 4:45 p.m. Radiographic Assessment
4:45 - 5:00 p.m. Cemented or Cementless: Decision Making in THR
5:00 – 5:15 p.m. Discussion

5:15 p.m.

ADJOURN

DAY TWO

TIME

SUBJECT

8:00 – 8:30 a.m. PMMA Bone Cement
8:30 – 9:00 a.m. Preoperative Radiographic Evaluation of Laboratory Dogs (CFX)
9:00 – 12:00 p.m. Total Hip Replacement Laboratory on Dogs (CFX)

12:00 – 12:30 p.m. (30 Min)

LUNCH (Catered on Site)

12:30 – 1:00 p.m. Preoperative Radiographic Evaluation of Laboratory Dogs (BFX)
1:00 – 3:30 p.m. Total Hip Replacement Laboratory on Dogs (BFX)

3:00 – 3:45 p.m. (15 Min)

BREAK

3:45 – 4:00 p.m. Postoperative Radiographic Evaluation of Laboratory Dogs
4:00 – 5:00 p.m. Complications: cause, prevention and treatment
5:00 – 5:15 p.m. Certification Program
5:15 - 5:30 p.m. Discussion

5:30 p.m.

END OF WORKSHOP